# SDR CALA2024101800858

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 87,551 hours, 11,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14317857
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY - BATTERY PACK CAPACITY CHECK PROCEDURE - 1L DOOR SLIDE LIGHT (EXTERIOR) INOP R&R BATTERY PACK FOR EMERGENCY POWER SUPPLY M33424 REF AMM 33-51-06-960-802.  OPS CHECK GOOD PARTS USED: 99-3351-3-0015,QTY :1
